# SDR SWAA2022081631384

- Difficulty date: July 20, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N7847A
- Make and model: Boeing 737752
- Aircraft serial: 34297
- Aircraft time: 50,425 hours, 28,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED AT BS 500D BTW RBL 21 TO LBL 21 WL 152 FWD CARGO COMPARTMENT 2022-368488 / [01] ULTRASONIC EQUIPMENT USED: P/N:45MG; S/N:130061901; DUE DATE: 08-APR-23;[02] REPLACED ANGLE LOCATED AT BS 500D BTW RBL 21 TO LBL 21 WL 152 FWD CARGO COMPARTMENT. IAW B737 SRM51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 143A9481 SHEET 10 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.;[03] STEP 2 VERIFIED AND CORRECTIVE ACTION COMPLETED ITEM RII : REPLACED ANGLE LOCATED AT BS 500D BTW RBL 21 TO LBL 21 WL 152 FWD CARGO COMPARTMENT. IAW B737 SRM51-10-02 ITEM 9 AND 51-40-02 AND DRAWING 143A9481 SHEET 10 REV: - SEE INDIVIDUAL SIGNOFFS BELOW.
